# SDR DALA2021032301681

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,902 hours, 42,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 659 AT DEPERTURE L2 DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS, LUBED OPS NML NOW. DOOR INDICATINS NML AMM 52-11. (7494294)
